# SDR SWAA2019032831120

- Difficulty date: March 19, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 19,319 hours, 39,151 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INTERNAL RIB CRACKED AT STA 120.3, 2ND VERTICAL STIFFENER AFT.  REPAIRED RIB PER SRM.
